# SDR UIEA200600131

- Difficulty date: June 13, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N528MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22472
- Aircraft time: 77,051 hours, 15,311 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH30BOIG0630H
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

DURING CLIMB NR 4 HYD SYSTEM STARTED DECREASING AND LOW QUANTITY LIGHT CAME ON.  FHB PROCEDURES C/W AND QUANTITY WAS STILL DECREASING.  ENG PUMP SWITCH WAS POSITIONED TO "SUPPLY OFF" WITH ENGINE RUNNING.  QUANTITY INDICATOR ZERO AT COMPLETION OF CHECKLIST.  FOUND HYD FLEXLINE AT LEFT WING GEAR DOWNLOCK ACTUATOR ASSY UNLOCK LINE LEAKING.  REMOVED AND REPLACED HYD FLEX LINES PER GMM 7.4.1.  REMOVED AND REPLACED NR 4 HYD PUMP AND CASE DRAIN FILTER AS PER AMM 29-11-03/05.
